# SDR CA960812016

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 6420 · Tail Rotor Head
- Part: Hub
- Part number: 206011810013
- Condition: Unbalanced
- Location: T/R Assy
- Part time: 8,564 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TAIL ROTOR INSTALLED AFTER OVERHAUL. UNABLE TO BALANCE TAIL ROTOR ASSEMBLY AFTER SEVERAL RUNS. UNIT REMOVED AND REPLACED.
